# SDR CA190319011

- Difficulty date: March 19, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Fitting
- Part number: S55374974200
- Condition: Corroded
- Location: Rudder
- Part time: 1,600,448 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) VERTICAL STABILIZER REAR SPAR MIDDLE RUDDER HINGE FITTING CORRODED.
